# SDR UPS07M49374

- Difficulty date: January 18, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1239-1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  BS 1239 TO BS 1321 RT MOST O/B SEAT TRACK FLANGE AREAS AND CROWN AREAS CORRODED.  REMOVED SEAT TRACK FROM BS 1229-1371 RT MOST O/B PER SRM 51-31-01V2.R.38.  REWORKED NEW SEAT TRACK & PICKED UP HOLES & PAINTED PER SRM 51-21-01V2 R38, NEW SEAT TRACK, OK TO INSTALL.  NEW SEAT TRACK, INSTALLED PER SRM 53-70-00 F1 V1R 38, FOUND SATISFACTORY.
